Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Took 1g of mdma. Noticed ulcer on tongue, feeling dizzy, sweaty and nausea. Is this normal?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
i took mdma saturday night/sunday morning, probably about a gram, and i couldnt sleep at all sunday. it's now monday morning and i slept about 8 hours last night and ate dinner but i have a really ulcered mouth badly bitten tongue and a painful swollen neck on the right hand side with great difficulty swallowing. i also feel really sweaty, sick and dizzy and i am only vomiting up liquid; is this normal after mdma and how long til it passes? paracetamol doesnt help. thanks, XXXXXXX
Posted Sat, 24 Nov 2012 in Drug Abuse
Answered by Dr. Jonas Sundarakumar 2 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

1g of MDMA is definitely a high dose, since anything above 250mg of MDMA is generally considered as a potentially toxic dose and can result in adverse effects. Inability to sleep and hypervigilance are common after effects of MDMA. In regular doses, the most of the effects of MDMA should fade off within 24 hours, since majority of the drug gets excreted by that time. However increased sweating, dizziness, nausea and vomiting occuring after 24 hours are all NOT normal and appear to be toxic effects due to a probable overdose. Moreover, the the toungue bite, mouth ulcers, swollen neck and severe difficulty in swallowing are also concerning and could be indicative of a seizure (fit) which you could have had without your awareness.

So, I would strongly recommend that you seek immediate medical attention to get yourself properly evaluated. Also please keep yourself adequately hydrated and avoid staying alone.

Dr. Jonas Sundarakumar
Consultant Pychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor